SEARCH VEGSOURCE:
Custom Search

 


Reply To This Post         Return to Posts Index           VegSource Home


From: Armando Moretti (190.151.174.246)
Subject:         B12 Deficiency - Injections Dependendency
Date: November 10, 2013 at 5:00 am PST

Hi Dr Graham,

It's been three months ago, when I realized I was B12 Def and
start to supplement with B12 injections and B12 sublinguals to
overcome the crisis. Since that day, I can not stop the
injections (one each 15 days) because all the symptoms come
back: dizziness, mental confusion, stomach problems, crying
spells, bad taste in mouth, no appetite, etc. I applied the
last yesterday night. Do you think is possible to stop the
injections one day? Which could be the cause? Thank you very
much...

Armando

Reply To This Post         Return to Posts Index           VegSource Home


Follow Ups:


    


Post Reply

Name:
E-mail: (optional)
Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:



See spam or
inappropriate posts?
Please let us know.
  


Want to see more videos? Subscribe to VegSource!

Every time we post a new video, we'll send you a notice by e-mail.

No spam ever and you can easily unsubscribe at anytime.

Enter your email address, your first name, and press Submit.


Your Email:
First Name:
Newsletter archive

Infomercial production direct marketing